Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A new $ q$-Lagrange formula and some applications


Author: Christian Krattenthaler
Journal: Proc. Amer. Math. Soc. 90 (1984), 338-344
MSC: Primary 05A30
DOI: https://doi.org/10.1090/S0002-9939-1984-0727262-6
MathSciNet review: 727262
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A new $ q$-extension of the Lagrange-Bürmann expansion and related formulas are proved. Finally we give a method to find $ q$-generalizations of Riordan's inverse relations.


References [Enhancements On Off] (What's this?)

  • [1] L. Carlitz, Some $ q$-expansion formulas, Glas. Mat. Ser. III 8 (1973), 205-214. MR 0330842 (48:9179)
  • [2] G. P. Egorychev, Integral representation and computation of combinatorial sums, Novosibirsk, 1977. MR 0491209 (58:10474)
  • [3] A. M. Garsia and S. A. Joni, Composition sequences, Comm. Algebra 8 (1980), 1195-1266. MR 579990 (82e:05008)
  • [4] A. M. Garsia, A $ q$-analogoue of the Lagrange inversion formula, Houston J. Math. 7 (1981), 205-237. MR 638947 (82m:05010)
  • [5] I. Gessel and D. Stanton, Applications of $ q$-Lagrange inversion to basic hypergeometric series, Trans. Amer. Math. Soc. 277 (1983), 173-203. MR 690047 (84f:33009)
  • [6] J. Hofbauer, A $ q$-analog of the Lagrange expansion, Arch. Math. (to appear).
  • [7] F. H. Jackson, A $ q$-generalization of Abel's series, Rend. Circ. Mat. Palermo 29 (1910), 340-346.
  • [8] J. Riordan, Combinatorial identities, Wiley, New York, 1968. MR 0231725 (38:53)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05A30

Retrieve articles in all journals with MSC: 05A30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0727262-6
Keywords: $ q$-Lagrange formula, inverse relations, $ q$-exponential function
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society